MAUDE Adverse Event Report: BERLIN HEART GMBH BLOOD PUMP PU VALVES 15 ML, IN/OUT Ø9 MM; VENTRICULAR ASSIST DEVICE

BERLIN HEART GMBH BLOOD PUMP PU VALVES 15 ML, IN/OUT Ø9 MM; VENTRICULAR ASSIST DEVICE
Model Number P25P-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Ischemia Stroke (4418)
Date of Event 10/24/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The excor blood pump, s/n, (b)(6) on the patient was in use from (b)(6) 2023 until the time of the incident on (b)(6) 2023 (116 days).We have reviewed the production records of the excor blood pump, s/n (b)(6), this pump was produced according to our specification.
 
Event or Problem Description
Berlin heart inc.Was informed by the clinic that a patient developed lue weakness.No acute interventions but recommendation from neurology team was to decrease ptt goal, hold asa, maintain normothermia, normotension, normoglycemia.The patient previously noted to have stable pinpoint thrombin deposits in rvad pump.

Brand Name
BLOOD PUMP PU VALVES 15 ML, IN/OUT Ø9 MM
Common Device Name
VENTRICULAR ASSIST DEVICE
Manufacturer (Section D)
BERLIN HEART GMBH
wiesenweg 10
berlin, 12247
GM  12247
MDR Report Key18095183
Report Number3008454189-2023-00016
Device Sequence Number20514609
Product Code DSQ
UDI-Device Identifier04260090040119
UDI-Public04260090040119
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/08/2023
Report Date (Section F) 11/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model NumberP25P-001
Device Catalogue NumberP25P-001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/26/2023
Device Age10 MO
Event Location Hospital
Date Report to Manufacturer10/26/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/08/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age15 MO
Patient SexMale
Patient Weight11 KG
Date Report Sent to FDA11/08/2023